# SDR PNSA010504

- Difficulty date: May 1, 2001
- Submitted: June 8, 2001
- Operation: Air carrier
- Aircraft: N41NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC741B
- Aircraft time: 21,156 hours, 19,062 cycles
- Engine: Garrtt TPE33111U
- Engine time: 19,659 hours, 21,098 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 89778014
- Part serial: 582811
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

RT ENGINE WOULD NOT DEVELOP TORQUE DURING TAKEOFF RUN.  ABORTED TAKEOFF.  RETURNED FOR MAINTENANCE.  REPLACED FUEL CONTROL.
